# SDR IPXA2023050693139

- Difficulty date: April 25, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA73311
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER AREA R/H SIDE HAS A FLOOR PANEL WITH CORROSION 68 INCH FROM CL AT STA 421.578.REPLACED CORRODED FLOOR PANEL AT THE COURIER AREA R/H SIDE 68 INCH FROM CL AT STA 421.578 IAW SRM 51-31-01. (MINOR)
